MAUDE Adverse Event Report: ABBOTT VASCULAR INC. HI-TORQUE COMMAND¿; WIRE, GUIDE, CATHETER

ABBOTT VASCULAR INC. HI-TORQUE COMMAND¿; WIRE, GUIDE, CATHETER
Model Number 2078175
Medical Device Problem Codes Peeled/Delaminated (1454); Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Event or Problem Description
It was reported that the procedure performed was to treat a moderately calcified, left superficial femoral artery.During advancement of a 300cm hi-torque (ht) command guide wire, resistance was met due to anatomy and unable to cross.Upon removal, the black coating of the ht command guidewire was noted to be peeling from the core.An unspecified device of the same size was used to complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint handling database identified no other incidents from this lot.As there was no damage noted to the device during the inspection prior to use, the investigation determined the reported difficulties appear to be related to circumstances of the procedure as it is likely that resistance was met with the moderately calcified anatomy resulting in the reported failure to advance.Interaction with the moderately calcified anatomy and/or other devices resulted in the reported peeled / delaminated black coating.Based on the reported information and results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.D9 correction: device available for evaluation updated from yes to no.

Brand Name
HI-TORQUE COMMAND¿
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005737652
road no.2 km 58.0 cruce dávila
barceloneta PR 00617
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key22349837
Report Number2024168-2025-06629
Device Sequence Number15709464
Product Code DQX
UDI-Device Identifier08717648176685
UDI-Public(01)08717648176685(11)241107(17)261031(10)4110771
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K122573
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2078175
Device Catalogue Number2078175
Device Lot Number4110771
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2025
Supplement Date Received by Manufacturer07/22/2025
Initial Report FDA Received Date06/27/2025
Supplement Report FDA Received Date08/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age43 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite